# SDR UPS97822075

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Engine: Ge CFM562
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Pump
- Part number: 7043002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: E, F

## Discrepancy

INSPECTION TYPE-N/A, NR 1 ENGINE MAIN ENGINE DRIVEN FUEL PUMP FILTER ASSY CAP UNSEATED WITH HELICOIL.  A/C DECLARED FUEL LOSS IN INBD FLIGHT TO DTW.   A/C HAD 12.4K LBS REMAINING.  AIRPORT EMERGENCY EQUIPMENT WAS DISPATCHED.  NR 1 ENGINE FIRE HANDLE WAS PULLED BY CREW TO S/O POSITION.  ALSO, HELICOILS WERE STILL THREADED, FUEL FILTER CAP CRACKED.  NR 1 ENGINE FUEL PUMP ASSY WILL REQUIRE REMOVAL AND REPLACEMENT.
